# SDR SIMA0932

- Difficulty date: April 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6837BPF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 5122 - CREW REPORTED AN EMERGENCY FLOOR LIGHT AT ROW 7BC TO BE INOPERATIVE.  MAINTENANCE REPLACED BULB AT ROW 7BC IAW SAAB AMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
